# SDR SIMA20131011001

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 34,143 hours, 31,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 66080
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ON POWER SUPPLY NR 1 INOPERATIVE.  R & R NR 1 EMERGENCY POWER SUPPLY BATTERY PACK AND CHARGER ASSY IAW AMM 33-50-04.  OPS CHECKED GOOD.
